# SDR AALA20030706

- Difficulty date: June 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T45002362
- Condition: Leaking
- Location: Metering Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 5 MINUTES INTO CRUISE ALTITUDE, 37,000 FT, AN EICAS MESSAGE APPEARED INDICATING LOW QUANTITY IN THE CENTER HYDRAULIC SYSTEM.  AT THAT TIME THE QUANTITY INDICATED .57 AND CONTINUED TO DECREASE TO .28.  THE GEAR AND FLAPS WERE DEPLOYED USING ALTERNATE PROCEDURES.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  REPLACED LEFT BRAKE METERING VALVE LINE.  SYSTEM GROUND CHECKED NROMAL OPERATION.  (M)
